# SDR 2009FA0000606

- Difficulty date: June 25, 2009
- Submitted: July 2, 2009
- Operation: General aviation
- Aircraft: N201TU
- Make and model: Snias AS350B3
- Aircraft serial: 4298
- Aircraft time: 956 hours, 1,195 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 956 hours, 705 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31191701
- Part serial: M3049
- Condition: Debonded
- Location: Main Rotor
- Part time: 956 hours, 1,195 cycles
- Component: Rotor Head
- Component part number: 355A31000201N
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSP, CRACKS WERE NOTED ON THE MAIN ROTOR STARFLEX IN  ADHESIVE BOND FILLET THAT BONDS BUSH ONTO THE STARFLEX ARM.  THERE WAS NO INDICATION OF A BOND SEPARATION OR GAP BETWEEN BUSH AND STARFLEX. UTILIZING PROCEDURE FROM THE MM IN CHAPTER 62.20.00.601 PARAGRAPH 7A, TEST WAS PERFORMED BY APPLING ROTOR BRAKE AND FLAPPING BLADE AND LEADING AND LAGGING BLADE TO CHECK FOR BOND SEPARATION BETWEEN BUSH AND STARFLEX ARM.  WITH NO MOVEMENT OR DISBONDING NOTED TO BUSH, SLEEVE ASSY WAS THEN REMOVED TO FURTHER INSPECT BUSH.  BY GRIPPING BUSH WITH HAND, IT COULD BE ROTATED ABOUT .0625 OF A TURN THUS CONFIRMING A DISBONDED BUSH WHICH IS CAUSE FOR REPLACEMENT OF THE STARFLEX ASSY.
